# SDR UALA2009123004061

- Difficulty date: December 27, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 73,825 hours, 11,973 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 107
- Condition: Inoperative
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE. AMPLIFIER FOUND FAULTY. REPLACED AMPLIFIER, OP'S CHECKED OK. CALLED SAMC ON SATCOM, ALL CHECKED NORMAL.
